U.S. doctors online nowAsk doctors free
A 57-year-old female asked:

how many milligrams of potassium should you have a .day? mine is up and having a hard time figuring out how much is too much. please respond.

1 doctor answer2 doctors weighed in
Dr. John Weeks
Family Medicine 45 years experience
Talk to doctor: High potassium can be a side effect of medication (some blood pressure drugs, especially), kidney problems or occasionally hormone imbalance. Check with your doctor to have that evaluated. Good luck!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 28, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.